Archive for January, 2009

Please send in petition to US congress.

A Petition to the United States Congress   Date: ____________________   A petition To the United States Congress:I, (Name)  _________________________________________am signing this petition to request the United States Congress to immediately take action to protect American consumers from the serious adverse drug reactions that are occurring from a class of antibiotics known as “Fluoroquinolones”. These [...]

Honey laced with quinolone antibiotics causes severe pain for thousands of people.

Honey Laundering: Tainted product still slips easily into U.S. Officials are rarely notified By ANDREW SCHNEIDER P-I SENIOR CORRESPONDENT Concealing discoveries of contaminated imported honey is immoral, unethical and often illegal — and it happens far too often, U.S. honey producers say. “It doesn’t take a wizard to determine whether there are bad things in [...]

Young asian female poisoned by Levaquin. Needs support.

Hi there,   I’m 33, Asian female. i’ve been suffering with side effects since 10.27.2008 (I took 5pills of Levaquin and 9pills of Avelox for sinus infection) I recongnized tingling sensations, itching and joint poin as side effects after taking the last dose. At that time, it was mild pain. However, so strangely, the symptoms have not been alleviated but gotten [...]

Dr. Adrian Hohenwarter

  I have been to many doctors over the years to help minimize my Levaquin poisoning. I have been going to Dr. Hohenwarter for the last several months for Glutathione IV’s. He is the best doctor I have seen out of all the physicians I have been to. He is genuinely interested in helping patients optimize their health. He is one of [...]

Greater Toxicity Associated with Levaquin? Author: Sam from FQhelp.com

This is a post from Sam at FQhelp.com  I am not sure how valid this is.   Sam has been poisoned by a quinolone is trying to help educate others on quinolone toxicity. I granted him access due to my difficulty in the frequency of posting on this blog as a result of my severe Levaquin poisoning.    Is Levofloxacin (Levaquin) more [...]

Glutathione injection. Third treatment

Had my third infusion of Glutathione injected into my arm on Thursday. I had 2000mg put in. When I got home I was very tired. I had to lay down and I almost fell asleep even with my head shaking nonstop. I still feel more a little more fatigued today. I have 2 more glutathione infusions [...]

Orthopedic doctor

I went to an Orthopedic doctor to see if he could give me any insight into ways of healing my tendons from this poison. He told me the only two things that would help are the passage of time and physical therapy. I had a bunch of quinolone literature but he wasn’t too interested in [...]

Quinolone antibiotic bumper stickers: Help raise awareness.

I keep trying to think of ways to warn the public about the dangers of fluoroquinolone antibiotics. At the same time, I also want to inflict as much financial damage as I can to the manufactureres of these poisons. Bumper stickers are an effortless way to promote the dangers of these drugs. I am going to get three [...]

Justin’s Levaquin poisoning

Name: Justin Email: State or Country of residence: Massachusetts Sex: Male Age: 44 Quinolone taken: Cipro, Levaquin Reason for the Quinolone: Prostatitis Was a safer antibiotic tried first? :Yes How long did you take the Quinolone for? :  Cipro 14 days, Levaquin 6 days How long ago did you take the Quinolone?: 15 months How [...]

Grooves and ridges in thumb nails.

While my body has seemingly aged 50 years in the last 3 1/2 years one thing that is very conspicuous is the deep ridges and grooves in my thumb nails. I never had this before. In fact, my thumb nails were very smooth like the rest of my nails. Reading T. Boomer’s site he makes [...]


Design by Aaron Melvin